Alert archive / Alabama / River Flood Warnings in 2013
River Flood Warning 55, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Apr 14, 2013, 10:53 AM CDT for Choctaw County, Clarke County, Washington County, Alabama. It took effect at Apr 15, 2013, 4:45 PM CDT. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2013, 10:53 AM CDT (15:53 UTC)
- In effect from
- Apr 15, 2013, 4:45 PM CDT
- Expired
- Apr 17, 2013, 12:06 PM CDT
- In force
- 43 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
Counties Choctaw County, AL, Clarke County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 114 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River near Leroy (LRYA1). The gauge peaked at 24.34 ft at Apr 17, 2013, 1:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02470050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
359 WGUS44 KMOB 141553 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 1053 AM CDT SUN APR 14 2013 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN ALABAMA... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AND NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. .HEAVY RAINFALL IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS. AS A RESULT...RIVER LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. IT IS EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON THE EXPECTED RAINFALL DURING THE NEXT 24 HOURS. IF LESS RAINFALL OCCURS... IT MAY BE NECESSARY TO REVISE THIS STAGE FORECAST DOWNWARD. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-151553- /O.NEW.KMOB.FL.W.0054.130415T0000Z-130418T0036Z/ /CLDA1.1.ER.130415T0000Z.130416T0000Z.130417T1836Z.NO/ 1053 AM CDT SUN APR 14 2013 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * FROM THIS EVENING UNTIL WEDNESDAY EVENING * AT 10AM SUNDAY THE STAGE WAS...25.9 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 31.7 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON. $$ ALC023-025-129-151552- /O.NEW.KMOB.FL.W.0055.130415T0900Z-130418T2200Z/ /LRYA1.1.ER.130415T0900Z.130416T0600Z.130418T1600Z.NO/ 1053 AM CDT SUN APR 14 2013 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM LATE TONIGHT UNTIL THURSDAY AFTERNOON * AT 10AM SUNDAY THE STAGE WAS...19.8 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 26.4 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THURSDAY MORNING. $$
6 follow-up statements
124 WGUS84 KMOB 150120 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 820 PM CDT SUN APR 14 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ALABAMA... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AND NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-160120- /O.EXT.KMOB.FL.W.0054.000000T0000Z-130418T0632Z/ /CLDA1.1.ER.130415T0328Z.130416T0000Z.130418T0032Z.NO/ 820 PM CDT SUN APR 14 2013 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * FROM TONIGHT UNTIL LATE WEDNESDAY NIGHT * AT 7PM SUNDAY THE STAGE WAS 27.9 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 31.7 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING. * AT 29 FEET, PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO BE MOVED TO HIGHER GROUND. $$ ALC023-025-129-160119- /O.EXT.KMOB.FL.W.0055.130415T1648Z-130419T0130Z/ /LRYA1.1.ER.130415T1648Z.130416T1200Z.130418T1930Z.NO/ 820 PM CDT SUN APR 14 2013 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM TOMORROW LATE MORNING UNTIL THURSDAY EVENING * AT 8PM SUNDAY THE STAGE WAS 21.3 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 26.4 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON. $$
056 WGUS84 KMOB 151504 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1004 AM CDT MON APR 15 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ALABAMA... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AND LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-161504- /O.EXT.KMOB.FL.W.0054.000000T0000Z-130418T0000Z/ /CLDA1.1.ER.130415T0936Z.130416T0600Z.130417T1800Z.NO/ 1004 AM CDT MON APR 15 2013 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * UNTIL WEDNESDAY EVENING * AT 9 AM MONDAY THE STAGE WAS 29.4 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 30.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EARLY AFTERNOON. * AT 29 FEET...PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO BE MOVED TO HIGHER GROUND. $$ ALC023-025-129-161504- /O.EXT.KMOB.FL.W.0055.130415T2145Z-130418T1400Z/ /LRYA1.1.ER.130415T2145Z.130416T1800Z.130418T0800Z.NO/ 1004 AM CDT MON APR 15 2013 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM LATE THIS AFTERNOON UNTIL THURSDAY MORNING * AT 9 AM MONDAY THE STAGE WAS 22.5 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 24.8 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING. * AT 24 FEET...FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL OCCUR. CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND. $$
616 WGUS84 KMOB 160055 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 755 PM CDT MON APR 15 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ALABAMA... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AND NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-170055- /O.EXT.KMOB.FL.W.0054.000000T0000Z-130417T1630Z/ /CLDA1.1.ER.130415T0936Z.130416T0600Z.130417T1030Z.NO/ 755 PM CDT MON APR 15 2013 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * UNTIL WEDNESDAY MORNING * AT 7PM MONDAY THE STAGE WAS 29.8 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 29.8 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * AT 29 FEET, PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO BE MOVED TO HIGHER GROUND. $$ ALC023-025-129-170054- /O.EXT.KMOB.FL.W.0055.000000T0000Z-130418T0600Z/ /LRYA1.1.ER.130416T1047Z.130417T0600Z.130418T0000Z.NO/ 755 PM CDT MON APR 15 2013 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM EARLY TOMORROW UNTIL LATE WEDNESDAY NIGHT * AT 7PM MONDAY THE STAGE WAS 23.1 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 24.8 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING. * AT 24 FEET, FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL OCCUR. CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND. $$
726 WGUS84 KMOB 161618 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1118 AM CDT TUE APR 16 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AND LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-171618- /O.EXT.KMOB.FL.W.0054.000000T0000Z-130417T1900Z/ /CLDA1.1.ER.130415T0936Z.130416T1400Z.130417T1300Z.NO/ 1118 AM CDT TUE APR 16 2013 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * UNTIL WEDNESDAY AFTERNOON * AT 10 AM TUESDAY THE STAGE WAS 30.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 29 FEET...PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO BE MOVED TO HIGHER GROUND. $$ ALC023-025-129-171618- /O.EXT.KMOB.FL.W.0055.000000T0000Z-130417T1930Z/ /LRYA1.1.ER.130417T0000Z.130417T0600Z.130417T1330Z.NO/ 1118 AM CDT TUE APR 16 2013 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM THIS EVENING UNTIL WEDNESDAY AFTERNOON * AT 11 AM TUESDAY THE STAGE WAS 23.7 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 24.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 24 FEET...FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL OCCUR. CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND. $$
590 WGUS84 KMOB 170142 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 842 PM CDT TUE APR 16 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ALABAMA... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AND LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-171851- /O.EXT.KMOB.FL.W.0054.000000T0000Z-130417T1851Z/ /CLDA1.1.ER.130415T0936Z.130416T1400Z.130417T1251Z.NO/ 842 PM CDT TUE APR 16 2013 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * UNTIL WEDNESDAY AFTERNOON * AT 8 PM TUESDAY THE STAGE WAS 30 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 29 FEET...PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO BE MOVED TO HIGHER GROUND. $$ ALC023-025-129-171851- /O.EXT.KMOB.FL.W.0055.000000T0000Z-130417T1851Z/ /LRYA1.1.ER.130417T0404Z.130417T0600Z.130417T1251Z.NO/ 842 PM CDT TUE APR 16 2013 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM TONIGHT UNTIL WEDNESDAY AFTERNOON * AT 8 PM TUESDAY THE STAGE WAS 23.8 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 24.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 24 FEET...FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL OCCUR. CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND. $$
675 WGUS84 KMOB 171706 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1206 PM CDT WED APR 17 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA... TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-171736- /O.CAN.KMOB.FL.W.0055.000000T0000Z-130417T1851Z/ /LRYA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1206 PM CDT WED APR 17 2013 THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER NEAR LEROY * UNTIL THIS AFTERNOON * AT 11 AM WEDNESDAY THE STAGE WAS 23.7 FEET * FLOOD STAGE IS 24 FEET * AT 24 FEET...FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL OCCUR. CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 14, 7:41 AM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Apr 14, 7:41 AM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
741 AM CDT SUN APR 14 2013
.MESOSCALE UPDATE...CLEARLY A BAROCLINIC ZONE HAS BEEN FORMING ALONG
THE LOWER LEVELS. CROSS SECTIONS...AND FORECAST SOUNDINGS AT A POINT
OFFSHORE AND ONE 30 OR SO MILES INLAND...ARE INDICATING A WARM FRONT
OFFSHORE IS APPROACHING THE BEACH. THE SURFACE WIND AT WFO MOBILE HAS
TURNED TO THE EAST THEN NORTHEAST IN THE LAST COUPLE OF HOURS WHILE
WIND OFFSHORE IS SOUTH TO SOUTHEAST...AND COOL SURFACE TEMPS PREVAIL
INLAND. INDIRECT FRONTOGENETIC VERTICAL CIRCULATION IS CENTERED AT
500 MB AND SEVERAL LARGER THUNDERSTORM CELLS GAVE BEEN TURNING
SLIGHTLY RIGHT AND MOVING UP THE ISENTROPIC SLOPE. THE FRONT SHOULD
BE A FOCAL POINT FOR CONVERGENCE AND SUBSEQUENT HEAVY RAIN ALONG THE
COAST THROUGH MIDDAY. PRESENTLY MONITORING RAINFALL RATES IN
SOUTHEAST MISSISSIPPI DUE TO FORMATION OF BANDS OF TRAINING
CONVECTION.
&&
.AVIATION...14/12Z GENERALLY IFR FOR ALL THE CWA FOR THE FIRST 6
HOURS. CLEARING AND A RETURN TO MVFR AND VFR EXPECTED BY 00Z AT
TERMINALS.
&&
.PREV DISCUSSION... /ISSUED 508 AM CDT SUN APR 14 2013/
SHORT TERM (TODAY AND TONIGHT)...AS UPPER LEVEL KINETIC ENERGY MOVES
OUT OF TEXAS INTO LOUISIANA TODAY...WARM FRONTOGENESIS WILL OCCUR
AND THE BOUNDARY BETWEEN WARM AND COOL AIR WILL MOVE NORTH LEAVING A
FOCUSING REGION FOR ENHANCED CONVECTION ALONG THE GULF COAST. FORCED
ISENTROPIC ASCENT WILL HAVE BROUGHT A TRANSITION FROM STRATIFORM RAIN
TO CONVECTIVE SHRA/TSRA. FORECAST SOUNDINGS INDICATE CAPE IN THE 1500
J/KG NEIGHBORHOOD BUT LI IS ONLY AROUND -2 AND WET BULB ZEROS BELOW
10000 FT DON'T OCCUR UNTIL AFTER THE CLEARING OCCURS BEHIND THE UPPER
DISTURBANCE. LIKELIHOOD OF MULTIPLE CELLS TRAINING NORTHEASTWARD...
ESPECIALLY CLOSER TO THE COAST WITH CONSIDERABLE UPPER LEVEL JET
DIVERGENCE PASSING OVER OR SOUTH OF THE COAST...A FLASH FLOOD WATCH
FOR COASTAL COUNTIES CONTINUES. THE WATCH IS STILL LIMITED TO COASTAL
COUNTIES...WITH AVERAGE STORM TOTALS FORECAST TO BE MORE THAN 2
INCHES SOUTH OF A LINE FROM WIGGINS MISSISSIPPI TO CHATOM TO BREWTON
TO OPP ALABAMA...INCREASING TO 2 AND A HALF TO 3 INCHES ALONG THE
BEACH. HIGHER TOTALS POSSIBLE IN SOME LOCATIONS. IF THE WARM FRONT IS
ABLE TO MOVE ONSHORE...AS THE RAP SUGGESTS...THEN THERE WILL BE THE
POTENTIAL OF AN ISOLATED STRONG TO SEVER STORM GIVEN THE FAVORABLE
LOW LEVEL AND DEEP LAYER SHEAR. 77/BD
LONG TERM (MONDAY THROUGH SATURDAY)...WARM AND HUMID CONDITIONS ARE
EXPECTED THROUGH THE MIDDLE OF THE WEEK AS A BROAD UPPER LEVEL RIDGE
DEVELOPS ACROSS THE SOUTHEAST STATES. HIGHS WILL BE IN THE LOW TO
MID 80S MONDAY AND TUESDAY WITH MID TO A FEW UPPER 80S BY
WEDNESDAY. EACH DAY WILL BE SLIGHTLY COOLER ALONG THE IMMEDIATE
COAST. REMOVED THE RAIN CHANCES FOR MONDAY AS FORECAST SOUNDINGS SHOW
ENOUGH WARMING AND SUBSIDENCE IN THE WAKE OF THE PREVIOUS SHORTWAVE
TO MAKE CONVECTIVE CHANCES SLIM. CANNOT COMPLETELY DISCOUNT AN
ISOLATED SHOWER OR STORM...BUT CHANCES CURRENTLY LOOK LESS THAN 20
PERCENT. AS THE RIDGE AXIS SHIFTS EAST...FORECAST SOUNDINGS BECOME
MORE FAVORABLE FOR ISOLATED TO SCATTERED DIURNAL CONVECTION TUE/WED
AS DEWPOINTS IN THE UPPER 60S TO NEAR 70 WILL YIELD MLCAPES OF
1000-2000 J/KG.
THE NEXT SIGNIFICANT SHORTWAVE APPROACHES FROM THE WEST ON THURSDAY
WITH THE ECMWF AND GFS BOTH STILL SHOWING THE ATTENDANT FRONT MOVING
THROUGH BY FRIDAY MORNING. WE WILL CONTINUE WITH CHANCE POPS THURSDAY
NIGHT INTO FRIDAY MORNING AND THESE WILL LIKELY NEED TO BE RAISED IN
SUBSEQUENT FORECASTS IF GUIDANCE REMAINS CONSISTENT. MUCH COOLER AIR
WILL FILTER INTO THE AREA IN THE WAKE OF THE FRONT...LIKELY BRINGING
TEMPS BACK DOWN TO BELOW NORMAL LEVELS. 34/JFB
AVIATION (12Z ISSUANCE)...CONDITIONS...MAINLY CIGS...EXPECTED TO
DETERIORATE ALONG THE COAST AS SHRA/TSRA MOVE OVER THE AREA.
DROPPING TO IFR OR LIFR THROUGH TODAY...INCLUDING INLAND REGIONS.
77/BD
MARINE...A LOW ACCOMPANIED BY A WARM FRONT AND AN UPPER LEVEL
SYSTEM WILL MOVE ACROSS THE NORTHERN GULF OF MEXICO. INCREASING
WINDS AND BUILDING SEAS ARE EXPECTED OVER THE COASTAL WATERS THROUGH
TODAY. SHOWERS AND THUNDERSTORMS WILL ALSO SPREAD ACROSS THE MARINE
AREA TODAY...SOME OF WHICH COULD PRODUCE LOCALLY STRONGER
WINDS...HIGHER WAVES...AND FREQUENT LIGHTNING. THIS FEATURE WILL
MOVE EAST OF THE AREA SUNDAY NIGHT BRINGING A STEADY MODERATE
ONSHORE FLOW OVER THE AREA THROUGH MOST OF THE COMING WEEK UNTIL A
COLD FRONT APPROACHES THE AREA LATER THURSDAY NIGHT AND FRIDAY
MORNING. PATCHES OF DENSE FOG DEVELOPING ALONG THE COAST AND OVER
PROTECTED WATERS POSSIBLE TONIGHT AND POSSIBLY THROUGH WEDNESDAY
NIGHT. WAVE HEIGHT WAS A BLEND OF MODEL OUTPUTS AND BRETSCHNEIDER
METHODOLOGY...WITH POST FRONTAL SUBSIDENCE AND REBUILDING OF SEA
HEIGHTS BEHIND A COLD FRONT AT THE END OF THE WEEK. 77/BD
HYDROLOGY...WE EXPECT TWO INCHES OF RAIN IS LIKELY TO FALL ON
AVERAGE...WITH THREE TO FOUR INCHES LOCALLY. MUCH OF THE RAIN COULD
FALL IN A RELATIVELY SHORT PERIOD OF TIME TIME. HIGHEST RAINFALL WE
EXPECT TO BE IN THE COASTAL COUNTIES OF ALABAMA AND THE WESTERN
FLORIDA PANHANDLE.
GIVEN RECENT WET SOIL AND THE FACT THAT SOME STORMS ON SUNDAY
COULD PRODUCE UP TO 2.5 INCHES PER HOUR...OR NEAR FOUR INCHES IN SIX
HOURS...A FLASH FLOOD WATCH REMAINS IN EFFECT. SMALLER CREEKS AND
STREAMS MAY OVERFLOW THEIR BANKS FOR A SHORT TIME TODAY. URBAN AND
SMALL STREAM FLOODING POSSIBLE ALONG THE I-10 CORRIDOR FROM MOBILE
TO PENSACOLA TO CRESTVIEW.
MAIN STEM RIVERS EXPECTED TO APPROACH THE UPPER END OF ACTION
STAGE...BUT NONE ARE FORECAST TO GO INTO FLOOD AT THIS TIME. 77/BD
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 71 63 83 68 82 / 100 20 10 10 20
PENSACOLA 69 64 80 70 81 / 100 30 10 10 10
DESTIN 67 67 77 70 77 / 100 30 10 10 10
EVERGREEN 69 57 84 66 84 / 100 30 10 10 20
WAYNESBORO 73 58 84 66 84 / 90 20 10 10 20
CAMDEN 68 56 83 65 84 / 100 30 10 10 20
CRESTVIEW 69 59 84 65 85 / 100 30 10 10 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT MONDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
FLASH FLOOD WATCH UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...UPPER
MOBILE...
FL...FLASH FLOOD WATCH UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
HIGH RIP CURRENT RISK UNTIL MIDNIGHT MONDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 4 PM SUNDAY FOR THE FOLLOWING ZONES:
CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN MOBILE
BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN MOBILE
BAY...
SMALL CRAFT ADVISORY UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM...
&&Hazardous weather outlook, Apr 14, 8:49 AM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 849 AM CDT SUN APR 14 2013 ALZ051>064-FLZ001>006-GMZ634-MSZ067-075-076-078-079-151100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- PENSACOLA BAY SYSTEM-WAYNE-PERRY-GREENE-STONE-GEORGE- 849 AM CDT SUN APR 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS ACROSS AREA BEACHES TODAY. RAIN AND THUNDERSTORMS WILL MOVE OVER THE AREA TODAY. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE CLOSE TO THE COAST. AVERAGE RAINFALL TOTALS OF 1 TO 3 INCHES WITH 2 TO 4 INCH TOTALS POSSIBLE IN SOME LOCATIONS ESPECIALLY ALONG THE COAST. THERE IS A RISK OF LOCALIZED FLASH FLOODING AND SIGNIFICANT RISES IN RIVERS OVER THE COASTAL COUNTIES OF THE AREA. THE RAIN IS EXPECTED TO MOVE OUT TONIGHT. PATCHY DENSE FOG IS POSSIBLE ALONG THE COAST AND LAND PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A MODERATE RISK OF RIP CURRENTS EXPECTED AT AREA BEACHES MONDAY. DUE TO EXPECTED RAINFALL TODAY...COMBINED WITH A STEADY ONSHORE FLOW THROUGH THE WEEK...PATCHY DENSE FOG IS POSSIBLE ALONG THE COAST AND LAND PORTIONS OF THE AREA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE NEEDED TODAY FOR FLOOD REPORTING. GMZ630>633-635-650-655-670-675-151100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 849 AM CDT SUN APR 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT STRONG ONSHORE FLOW OVER THE AREA COASTAL WATERS TODAY AND TONIGHT WILL BRING HAZARDOUS CONDITIONS TO SMALL CRAFT. PATCHY DENSE FOG WILL BE POSSIBLE NEAR SHORE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS ARE EXPECTED TO INCREASE BEGINNING THURSDAY AHEAD OF A FRONT CROSSING THE AREA LATER THURSDAY NIGHT INTO FRIDAY. PATCHY OVERNIGHT DENSE FOG LIMITING VISIBILITY TO LESS THAN A MILE IS POSSIBLE THROUGH WEDNESDAY NIGHT.
In the hours before
Special weather statement, Apr 14, 9:17 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 917 AM CDT SUN APR 14 2013 ALZ061>064-FLZ001-002-MSZ079-141515- INLAND ESCAMBIA FL-UPPER BALDWIN AL-COASTAL ESCAMBIA FL- LOWER BALDWIN AL-UPPER MOBILE AL-LOWER MOBILE AL-GEORGE MS- 917 AM CDT SUN APR 14 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN GEORGE COUNTY IN SOUTHEAST MISSISSIPPI...BALDWIN AND MOBILE COUNTIES IN SOUTHWEST ALABAMA...WESTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA... THROUGH 1015 AM CDT... AT 913 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF LUCEDALE TO 6 MILES NORTHEAST OF ESCATAWPA TO 28 MILES SOUTH OF OCEAN SPRINGS...AND MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... WESTERN DAUPHIN ISLAND... REGIONAL AIRPORT IN WEST MOBILE... MIDTOWN MOBILE... EASTERN DAUPHIN ISLAND... DOWNTOWN MOBILE... CENTRAL DAUPHIN ISLAND... CODEN... PERDIDO BEACH... ORANGE BEACH... THIS INCLUDES INTERSTATE 10 IN FLORIDA BETWEEN MILE MARKERS 1 AND 5. THIS INCLUDES INTERSTATE 10 IN ALABAMA BETWEEN MILE MARKERS 1 AND 66. THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 1 AND 43. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS FROM 45 TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Apr 14, 10:10 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1010 AM CDT SUN APR 14 2013 ALZ061>064-FLZ002-141600- UPPER BALDWIN AL-COASTAL ESCAMBIA FL-LOWER BALDWIN AL-UPPER MOBILE AL-LOWER MOBILE AL- 1010 AM CDT SUN APR 14 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BALDWIN AND SOUTHERN MOBILE COUNTIES IN SOUTHWEST ALABAMA...CENTRAL ESCAMBIA COUNTY IN NORTHWEST FLORIDA...THROUGH 1100 AM CDT... AT 1005 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM DOWNTOWN MOBILE TO 17 MILES SOUTHEAST OF BAYOU LA BATRE TO 32 MILES SOUTH OF BAYOU LA BATRE...AND MOVING NORTHEAST AT 50 MPH. THE PRIMARY THREAT FROM THIS LINE WILL BE 45 TO 55 MPH WIND GUSTS...AS ARE CURRENTLY BEING MEASURED OVER SOUTHERN MOBILE COUNTY FROM THE NWS MOBILE ALABAMA DOPPLER RADAR. UPSTREAM REPORTS WHERE THIS LINE HAS RECENTLY PASSED ALSO SHOW PEAK WIND GUSTS AS HIGH AS 50 MPH...BUT GENERALLY AROUND 45 MPH. * LOCATIONS IMPACTED INCLUDE... EASTERN DAUPHIN ISLAND... DOWNTOWN MOBILE... PERDIDO BEACH... ORANGE BEACH... GULF SHORES... I10 AND I65... BELLE FONTAINE... SUMMERDALE... SPANISH FORT... THIS INCLUDES INTERSTATE 10 IN ALABAMA BETWEEN MILE MARKERS 20 AND 66. THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 1 AND 5. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT SUNDAY AFTERNOON FOR NORTHWEST FLORIDA. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 5:45 AM CDT | Rip Current Statement | MOB | 17 hr | |
| Apr 14, 8:11 AM CDT | Special Marine Warning | MOB | 94 min | |
| Apr 14, 9:16 AM CDT | Special Marine Warning | MOB | 89 min | |
| Apr 14, 9:17 AM CDT | Special Marine Warning | MOB | 88 min | |
| Apr 14, 9:47 AM CDT | Special Marine Warning | MOB | 88 min | |
| Apr 14, 10:15 AM CDT | Areal Flood Advisory | MOB | Mobile | 2 hr |
| Apr 14, 10:22 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 38 min |
| Apr 14, 10:23 AM CDT | Special Marine Warning | MOB | 97 min | |
| Apr 14, 10:53 AM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 3 days |
| Apr 14, 11:14 AM CDT | Areal Flood Warning | MOB | Choctaw, Clarke, Washington | 12 hr |
| Apr 14, 11:16 AM CDT | Special Marine Warning | MOB | 89 min | |
| Apr 14, 11:18 AM CDT | Special Marine Warning | MOB | 87 min | |
| Apr 14, 11:48 AM CDT | Areal Flood Warning | MOB | Clarke, Washington | 12 hr |
| Apr 14, 11:52 AM CDT | Special Marine Warning | MOB | 38 min | |
| Apr 14, 12:21 PM CDT | Special Marine Warning | MOB | 24 min | |
| Apr 14, 12:37 PM CDT | Special Marine Warning | MOB | 83 min | |
| Apr 14, 1:51 PM CDT | Areal Flood Advisory | MOB | Conecuh, Covington, Escambia | 114 min |
| Apr 14, 2:00 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Apr 14, 2:18 PM CDT | Special Marine Warning | MOB | 87 min | |
| Apr 14, 2:57 PM CDT | Dense Fog Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 15 hr |
Nearby
River Flood Warnings in Alabama, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.